# SDR CALA2019021700253

- Difficulty date: February 13, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 59,741 hours, 21,721 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FO''S WINDOW POST, RT SIDE, CRACKED IN THE UPPER CORNER. PERFORMED HFEC OF R2 WINDOW FRAME AT OUTBD UPPER CORNER PER 737 NDT /NTM 51-00-00-23. FOUND POSITIVE CRACK INDICATION AT SUSPECT LOCATION. REMOVING L1,L4,L5,R1,R4,R5 WINDOWS REMOVED TO FOM. PARTIALLY REMOVED GLARESHIELD AND CAPTS SIDE OVHD PANEL TO F.O.M . REMOVED R1 WINDOW,REF 737 AMM 56-11-11-000-801. REMOVED R4,R5, BLANKING PLATES. REF 737 AMM 56-11-41-000-801C2. PER AVO ESC190209-252-1, PERFORMED PART B, STEPS 3&4, OF CRACK ON RI WIN POST, CRACK IS .925"LONG, 2.32"FROM TOP, DIAGRAM SENT ENGINEERING. TO ENGINEERING, CLASSFIED CRACK AS CONDITION ONE. NEED REPAIR BY CRACK CORRECTION RT SIDE IS 1.18" LONG AND 2.15" FORM THE TOP. PERFORMED HFEC IAW PART 6 51-00-00 PROC 23 AND DETAILED INSPECTI 209-252-1 STEP B3&4 AND STEP C 1A AS THE RESULT OF INSP WITH NO OTHER CRACKS OR DAMAGE NOTED AT THIS TIME ON OF AREA, CRACK DETERMINED TO BE A SHORT CRACK PER AVO ESC 190 -0252-1 SEPERATED NUMBER 1 AND NUMBER 2 WINDOW FRAMES REF AVO# ESC190210 CUT WINDOW FRAME 1 AND RETAINED CRES SHIM FOR INSPECTION REF AVO #190210-0252-1 INFO CORRECTION SHOULD READ AVO ESC190210-0252-2 CUT WINDOW FRAME 1 AND RETAINED CRES SHIM FOR INSPECTION REF AVO# ESC190210-0252-2 INSPECTED CRES SHIM PER AVO, NO PENETRATION NOTED COMPLIED WITH STEPS 1THRU 21 OF AVO# ESC190210-0252-2 VERIFIED RII WORK PERFORMED STEPS 1 THRU 21 PER AVO ESC190210-02 52-2 OK TO INSTALL DOUBLE/TRIPLER COMPLIED WITH STEP C OF AVO# ESC 190210-0252-2 COMPLIED WITH STEP D 22
